# SDR DALA2021040502002

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 90,897 hours, 41,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 DAMAGE FOUND FWD OF APU FIRE BOTTLE ACCESS DOOR AT STA 1858 LBL 18. CORRECTIVE ACTION: REMOVED PAINT AND BLENDED SKIN FOR NDT PER B757SRM. FOUND CRACK. REMOVED DAMAGE SKIN AND PERFORMED DVI PER PRI-ERA 590865.-14 REV 0. FABRICATED REPAIR AND INSTALLED. REF SRM AND ERA 590865-14 REV 2. (7101306)
